# SDR SWAA2024091021507

- Difficulty date: August 1, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT 2024-455424<[01] TOOL USED :CALIPER P/N:500-196-30 ; S/N:B21141537; DUE DATE: 24-DEC-24.;[02] REPAIRED BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804.;[03] CORRECTED STEP 2 REPAIRED BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804. SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPAIRED BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-804. SEE INDIVIDUAL SIGN OFFS BELOW
